# SDR UPS07850168

- Difficulty date: June 23, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT/WING OUTBOARD L/E INNER DOUBLER CRACKED AT STA XFS 597.  REMOVED CRACKED INNER DOUBLER AT LT/WING OUTBOARD L/E AT STA XFS 597.  FABRICATED AND INSTALLED REPAIR DOUBLER AT LT/WING OUTBOARD L/E STA XFS 597 IAW SRM 51-1-21, 51-1-4, AND DWG 576900.
